Lopid Effects on Libido

There are a number of side effects that can occur with Lopid® (gemfibrozil). One rare side effect, occurring in less than 1 percent of people, is a decreased sex drive (libido). Given how infrequently a decrease in libido occurs in people taking Lopid, it is not possible to say whether it is caused by the medicine, other factors, or a combination of both. Furthermore, it is impossible for your healthcare provider to know whether Lopid will have an effect on your libido.
 
If while taking Lopid you develop any sexual side effects, including a decreased sex drive, make sure to talk with your healthcare provider. There is treatment that he or she may be able to recommend. Depending on how severe your symptoms are, he or she may also recommend that you adjust your Lopid dosage or try another medicine.
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Lopid Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.